Inequalities for polynomials and their derivatives

Varma, Arun Kumar: Inequalities for polynomials and their derivatives. Acta scientiarum mathematicarum, (29) 1-2. pp. 137-146. (1968)

[img] Cikk, tanulmány, mű
math_029_fasc_001_002_137-146.pdf

Download (912kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
Page Range: pp. 137-146
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 146. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14183

Actions (login required)

View Item View Item